| Model Number |
86052 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Unintended Extubation (4564)
| Date of Event |
11/30/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
According to the reporter, the cuff of the two device was faulty and had inflation/deflation issue while the third device could not inflate when tested.The patient was reintubated three times.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.